# SDR CA050419004

- Difficulty date: April 6, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 23,417 hours
- Engine: Pwa PT6A28
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5042006935
- Part serial: 99340H5171
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DELAMINATION OCCURRING ON UPPER RIGHT HAND CORNER OF WINDSHIELD.  HAD NO EFFECT ON PILOT VISION OR STRUCTURE OF WINDSHIELD.  REMOVED DUE TO UNKNOWN ADVANCE OF FURTHER DELAMINATION.  WINDSHIELD WAS JUST UNDER 5 YEARS IN SERVICE.  BEECHCAFT AND PPG SHOULD DESIGN A MORE RELIABLE WINDSHIELD.
